Hello, I'm a first time poster here so go gentle. - This may not be the correct place for this post, apologies in advance if this is the case.
I was prescribed Sertraline (The generic of Zoloft/Lustral) just over 3 weeks ago.
I took just ONE tablet (50mg) and experienced a light "hollow" feeling throughout my body about 4 hours later,so subsequently called my Dr and stopped the medication, this feeling continued over to the next day when in the gym and it was impossible to achieve a muscle pump. I also have feelings of mental "Cloudiness" which started the day after I took the tablet. It is now 3 weeks on and I still cannot achieve a muscle pump in the gym however I feel that I have increased energy and am able to do almost twice the dips I could before, however without the pump, I also feel a bit foggy and have impaired memory (short term).
The same thing happened to me over summer when I tried Citalopram, I took ONE tablet and stopped after the lack of pump in the gym the next day. I recovered overnight about 5 days later. Went to bed feeling strange woke-up cured.
I have researched Sertraline in my medical lib. at university and understand the Half-life (26hrs) as well as the pharmacology and blood-bindings etc..
Just looking for a bit of advice from anyone who has heard similar things and essentially someone who has had the same experience.
- Had my blood-works at my GP today and will wait for results, first phase showed Thyroid, Test etc at normal levels.
Thanks a lot for reading a hope you guys can shed some light on the subject.
p.s. Only thing I can think of, is a perhaps problem with the excretion of the drug through the liver, or an augmenting of the half-life by protein shakes?? Prob. Unlikely as I use egg white protein and brown rice protein.
My diet is of frest fruit and veg with lean meats and oats. I supplement with brown rice protein powder and egg-white protein powder, L-Glutamine and Cod liver oil.
Again, Thanks. Replies would be much appreciated.